| Model Number |
Mi1250 SYNCHRONY 2 |
| Medical Device Problem Codes |
Circuit Failure (1089); No Device Output (1435)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
06/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Connection to the implant cannot be established after user sustained a temporal bone fracture.The user was reimplanted.